Maximally superintegrable systems in flat three-dimensional space are linearizable
dc.contributor.author | Nucci, M. C. | |
dc.contributor.author | Campoamor Stursberg, Otto-Rudwig | |
dc.date.accessioned | 2023-06-17T08:29:48Z | |
dc.date.available | 2023-06-17T08:29:48Z | |
dc.date.issued | 2021-01-25 | |
dc.description.abstract | All maximally superintegrable Hamiltonian systems in three-dimensional flat space derived in the work of Evans [Phys. Rev. A 41, 5666–5676 (1990)] are shown to possess hidden symmetries leading to their linearization, likewise the maximally superintegrable Hamiltonian systems in two-dimensional flat space as shown in the work of Gubbiotti and Nucci [J. Math. Phys. 58, 012902 (2017)]. We conjecture that even minimally superintegrable systems in three-dimensional flat space have hidden symmetries that make them linearizable. | en |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Ciencia, Innovación y Universidades (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/74931 | |
dc.identifier.doi | 10.1063/5.0007377 | |
dc.identifier.issn | 0022-2488 | |
dc.identifier.officialurl | https://doi.org/10.1063/5.0007377 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/7290 | |
dc.journal.title | Journal of mathematical physics | |
dc.language.iso | eng | |
dc.publisher | American Institute of Physics | |
dc.relation.projectID | MTM2016-79422-P | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 512 | |
dc.subject.keyword | Hamilton-Jacobi equations | |
dc.subject.keyword | Hamiltonian mechanics | |
dc.subject.keyword | Symmetry algebra | |
dc.subject.keyword | Group analysis approach | |
dc.subject.keyword | Lie algebras | |
dc.subject.ucm | Álgebra | |
dc.subject.unesco | 1201 Álgebra | |
dc.title | Maximally superintegrable systems in flat three-dimensional space are linearizable | en |
dc.type | journal article | |
dc.volume.number | 62 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 72801982-9f3c-4db0-b765-6e7b4aa2221b | |
relation.isAuthorOfPublication.latestForDiscovery | 72801982-9f3c-4db0-b765-6e7b4aa2221b |
Download
Original bundle
1 - 1 of 1